# SDR CA040108004

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tab
- Part number: 0292152880
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ON AN OCCURRENCE TEARDOWN OF ENGINE, BETWEEN MODULE 2 AND MODULE 3, THE TECHNICIANS DISCOVERED A TAB BRIDGE CRACKED AND WAS INGESTED INTO THE ENGINE SUBSEQUENTLY CAUSING DAMAGE TO THE CENTRIFUGAL COMPRESSOR,  WHICH WAS REPLACED.
